# SDR UALA2012100305623

- Difficulty date: October 3, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 72,423 hours, 27,132 cycles
- Engine: Pwa PW2037
- System (JASC): 2400 · Electrical Power System
- Part: Lug
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL CLATTER IN CB PANEL BEHIND F/O TWO FUEL BREAKERS OPENED.  BROKEN TERMINAL LUG ON TERMINAL L1 OF LEFT BUS TIE BREAKER, C902, REPLACED.  RESTORED ACFT POWER.  VERIFIED MAIN AND STANDBY POWER PARAMETERS OK.  NO CLATTERING, OR CHATTERING, IN P6 CB PANEL.
